It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Paul N on June 01, 2000 at 13:38:08:

In Reply to: Re: Ibuprofen for arthritis posted by Jennifer on May 29, 2000 at 14:40:25:

Jennifer,
I've not had any of these symptoms fortunatly, I'm still pretty slim and my BP's OK. I've recently had bad side affects from Arava and lost 2 stone so you cant tell sometimes what's gonna happen to you. If you want more info try a search on the net I found quite a lot, most of it's quite disturbing unfortunatly!!
All the best
Paul

Follow Ups

All times are GMT -7. The time now is 04:07 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!